# SDR DALA2017011300408

- Difficulty date: January 12, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 48,573 hours, 16,283 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH EMERGENCY LIGHTS ARE INOP AT SEATS 14 DEF TO 20 DEF.  INSP AND FOUND EMERGENCY LIGHT WIRING BROKEN UNDER SEAT ROW 20 DEF. REPAIRED WIRING UNDER SEAT. ALL LIGHTS OPS NORMAL.
